Nonlinear diffusion with jumps
Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 3, p. 393-402
@article{AIHPB_1992__28_3_393_0,
     author = {Graham, Carl},
     title = {Nonlinear diffusion with jumps},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {28},
     number = {3},
     year = {1992},
     pages = {393-402},
     zbl = {0756.60098},
     mrnumber = {1183993},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1992__28_3_393_0}
}
Nonlinear diffusion with jumps. Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 3, pp. 393-402. http://www.numdam.org/item/AIHPB_1992__28_3_393_0/

[1] N. El-Karoui and J.-P. Lepeltier, Représentation des processus ponctuels multi-variés à l'aide d'un processus de Poisson, Z. Wahrsch. Verw. Geb., Vol. 39, 1977, pp. 111-133. | MR 448546 | Zbl 0359.60065

[2] A. Gerardi and M. Romiti, A Discrete Non-Linear Markov Model for a Population of Interacting Cells, Stoch. Proc. Appl., Vol. 37, 1991, pp. 33-43. | MR 1091692 | Zbl 0725.60090

[3] C. Graham, Nonlinear Limit for a System of Diffusing Particles which Alternate between two states, Appl. Math. Optim., Vol. 22, 1990, pp. 75-90. | MR 1046696 | Zbl 0707.60072

[4] C. Graham, McKean-Vlasov Ito-Shorohod Equations, and Nonlinear Diffusions with Discrete Jump Sets, Stoch. Proc. Appl., Vol. 40, 1992, pp. 69-82. | MR 1145460 | Zbl 0749.60096

[5] C. Graham and M. Métivier, System of Interacting Particles and Nonlinear Diffusion in a Domain with Sticky Boundary, Probab. Theory Rel. Fields., Vol. 82, 1989, pp. 225-240. | MR 998932 | Zbl 0687.60087

[6] H.P. Mckean, Fluctuations in the Kinetic Theory of Gases, Comm. Pure Appl. Math., Vol. 28, 1975, pp. 435-455. | MR 395662

[7] D. Pollard, Convergence of Stochastic Processes, Springer, New York, 1984. | MR 762984 | Zbl 0544.60045

[8] T. Shiga and H. Tanaka, Central Limit Theorem for a System of Markovian Particules with Mean-Field Interaction, Z. Wahrsch. Verw. Geb., Vol. 69, 1984, pp. 439-459. | MR 787607 | Zbl 0607.60095

[9] A.-S. Sznitman, Equations de type de Boltzmann, spatialement homogènes, Z. Wahrsch. Verw. Geb., Vol. 66, 1984, pp. 559-592. | MR 753814 | Zbl 0553.60069

[10] A.-S. Sznitman, Nonlinear reflecting diffusion process, and the propagation of chaos and fluctuations associated, J. Funct. Anal., Vol. 56, 3, 1984, pp. 311-336. | MR 743844 | Zbl 0547.60080

[11] H. Tanaka, Probabilistic Treatment of the Boltzmann Equation for Maxwellian Molecules, Z. Wahrsch. Verw. Geb., Vol. 46, 1978, pp. 67-105. | MR 512334 | Zbl 0389.60079

[12] V.M. Zolotarev, Probability Metrics, Theory Prob. Appl., Vol. 28, 2, 1983, pp. 278-302. | MR 700210 | Zbl 0533.60025